RUS  ENG
Full version
JOURNALS // Izvestiya of Saratov University. Mathematics. Mechanics. Informatics // Archive

Izv. Saratov Univ. Math. Mech. Inform., 2005 Volume 5, Issue 1-2, Pages 129–137 (Mi isu682)

Computer science

Some interval problems of the theory of discrete linear systems

D. V. Speranskiy, L. V. Kupriyanova

Saratov State University

Abstract: Artificial neural networks can be used effectively for à quite general class of problems. Still there exists nî formal foundation of some important constructions used in the theory. ln this paper àn attempt is undertaken to formalize some concepts of neuroinformatics ànd consider their properties from the point of view of applied universal algebra. lt is proposed to treat neural networks as heterogeneous algebras which has made it possible to prove for them basic results similar to algebraic theorems în homomorphisms ànd congruences.

UDC: 688.511.2



© Steklov Math. Inst. of RAS, 2025